Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22556

Rosenthal, J (1996). An observability criterion for dynamical systems governed by Riccati differential equations. IEEE Transactions on Automatic Control, 41(3):434-436.

[img]
Preview
PDF
1MB

Abstract

In this paper, we present an observability criterion for systems whose state is governed by a matrix Riccati differential equation and whose output is given by a affine transformation.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:Grassmann manifold , Riccati differential equations , affine transformation , dynamic systems , eigenvalues , matrix algebra , observability criterion
Language:English
Date:1996
Deposited On:17 Mar 2010 12:57
Last Modified:28 Nov 2013 01:52
Publisher:IEEE
ISSN:0018-9286
Additional Information:© [1996] IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Publisher DOI:10.1109/9.486645
Citations:Web of Science®. Times Cited: 4
Google Scholar™
Scopus®. Citation Count: 3

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page